# SDR 95ZZZY0759

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7059N
- Make and model: Bolkms BK117B1
- Aircraft serial: 7154
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 430136201
- Condition: Faulty
- Location: Engine
- Part time: 66 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS BEARING IS AFFECTED BY SB LT101-72-10-0151.  ALLIED SIGNAL PARTS FACILITY FAILED TO ISOLATE AND DISCARD THIS BEARING.  SUBSQUENTLY, ALLIED SIGNAL SHIPPED THE BEARING TO RMH.  ALLIEDSIGNAL ADVISED RMH OF ERROR.  THE AIRCRAFT WAS GROUNDED AND THE ENGINE REMOVED.
